Publications by the researcher in collaboration with Luis Javier Hernández Paricio (11)

2019

  1. Regions of attraction, limits and end points of an exterior discrete semi-flow

    Homology, Homotopy and Applications, Vol. 21, Núm. 2, pp. 83-106

2015

  1. Graphical representations for the homogeneous bivariate Newton's method

    Applied Mathematics and Computation, Vol. 269, pp. 988-1006

2014

  1. A completion construction for continuous dynamical systems

    Topological Methods in Nonlinear Analysis, Vol. 44, Núm. 2, pp. 497-526

2013

  1. Limit and end functors of dynamical systems via exterior spaces

    Bulletin of the Belgian Mathematical Society - Simon Stevin, Vol. 20, Núm. 5, pp. 937-959

2004

  1. Closed simplicial model structures for exterior and proper homotopy theory

    Applied Categorical Structures, Vol. 12, Núm. 3, pp. 225-243

2002

  1. Homotopía propia simplicial II

    Revista de la Academia de Ciencias Exactas, Físicas, Químicas y Naturales de Zaragoza, Núm. 57, pp. 113-134

  2. Homotopía propia simplicial I

    Revista de la Academia de Ciencias Exactas, Físicas, Químicas y Naturales de Zaragoza, Núm. 57, pp. 89-112

2001

  1. Sequential homology

    Topology and its Applications, Vol. 114, Núm. 2, pp. 201-225

1998

  1. A closed simplicial model category for proper homotopy and shape theories

    Bulletin of the Australian Mathematical Society, Vol. 57, Núm. 2, pp. 221-242